# SDR U30A2008121100006

- Difficulty date: December 8, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 20,046 hours, 7,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 20,046 hours, 7,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLT 599, ACFT PARKED ON GATE IN ORD FOR OVERNIGHT.  ACFT WAS STRUCK BY GROUND EQUIPMENT (ASIG) TUG, CAUSING DAMAGE TO THE FWD EXTERNAL GROUND POWER RECEPTACLE DOOR, THE FWD DME ATC ANTENNA & LOWER FUSELAGE SKIN ADJACENT TO THE DME ANTENNA INSTALLATION. THE DAMAGED AREA IS COMMON TO THE FWD DME ANTENNA LOCATED BETWEEN FR5-FR6 & STRG 43L-43R.  THE REPAIR WAS ACCOMPLISHED IAW AIRBUS STRUCTURAL REPAIR MANUAL (SRM) 53-11-11/201, PAR.5.J & FIG. 212 EXTERNAL DOUBLER REPAIR, AND GENERAL REPAIR REQUIREMENTS FOUND IN SRM 51-70-20.  SUPPORTING SUB PLATE P/N D53230940001 (REF SRM 53-11-29, FIG. 4, ITEM 365) WAS REPLACED & DME ANTENNA REPLACED PER AMM 34-51-11PB401.  REPLACED THE FWD EXTERNAL POWER RECEPTACLE DOOR PER AMM 52-42-12PB401.  APPLIED SEALANTS PER SRM 51-76-11 & PROTECTIVE TREATMENTS PER SRM 51-23-00.  WORK WAS C/W BY UNITED AIRLINES REPAIR STATION & FAA FORM 337 HAS BEEN SUBMITTED.  ACFT RETURNED TO SERVICE.
